# SDR 2018FA0000050

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: General aviation
- Aircraft: N7131Y
- Make and model: Piper PA-30
- Aircraft serial: 30153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Mismanufactured
- Location: Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUBRICATION HOLE MISMATCHED BETWEEN BEARING RACE AND ROD END STRUCTURE. ROD END BEARING WILL RECEIVE NO LUBRICATION.
